# SDR SWIA200210738

- Difficulty date: March 10, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 12,882 hours, 18,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR RED LIGHT ON OVERHEAD PANEL CAME ON AT START OF TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ADJUSTED MICROSWITCHES ON FORWARD DOOR AS NEEDED.  OPS CHECK GOOD.
